MathSciNet Relay Station
MathSciNet bibliographic data
MR2732336 76L05 (35L70 35Q35 76E99 76H05 76J20)
Xu, Gang; Yin, Huicheng Instability of one global transonic shock wave for the steady supersonic Euler flow past a sharp cone. Nagoya Math. J. 199 (2010), 151–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement